Neurontin side effects neurontin lawsuit

Common Questions and Answers about Neurontin side effects neurontin lawsuit

neurontin

Avatar m tn People need to carefully research safe doses and possible side effects..the amounts a doctor is willing to prescribe usually far excedes safe amounts. I'm glad it helped you. Everyone wanting to use this drug must be cautious. It can actually cause people to go 'off the deep end' almost into psychosis. IF it works for you great.
282050 tn?1219663827 it will help you sleep but does have se of the nightmares you describe. it should only be used short term as it can have more serious side effects such as cardiac complications. caution with this med.
Avatar f tn Some are addictive, others can have serious side effects, and all should be taken only under the care of a doctor. Obviously, we know that detoxing from certain substances is dangerous, and should be done under medical care, but please do not take anything that you aren't directed to take by your doctor. This thread is now closed.
Avatar n tn of these devistating and unwanted side effects due to Neurontin. If WE KNOW ABOUT IT, SURELY THEY MUST!!!!!!!!
986593 tn?1283535811 My doctor also had to slowly decrease my dosage when it was discovered I couldnt take it for the side effects.. I think it is like alot of meds, works differently for different people. just be careful and stay under your doctor's care while taking it.
548065 tn?1214655616 Now after more than 12 hrs later i have trouble laying comfortably and a headache more to the right side. It hurts to lay any position. I looked up for side effects and i keep getting "there is none"....
1475492 tn?1332887767 Drowsiness and loss of coordination are common side effects. The beneficial effects of clonazepam may diminish over time if the individual develops a tolerance for the drug." I hope you can find something to help you with this frustrating symptom(s). Lisa I too hope that you find relief for your twitches.
Avatar f tn With regard to the Imitrex, I am unsure if this is what caused so much problems, or if it was the fact that she increased my Lyrica at the onset of hospitalization without regard to reading adverse side effects for a drug I was taking at onset of hospitalization. Either the drug toxicity from the Lyrica or the hemiplegic migraine (which may have been caused by the Lyrica) have had the following remarks from the hospital: "We are unsure of how long this may last.
Avatar f tn I have been on it for a bit, slowly have gone up to 300 mg, slowly been having the wonderful weightloss side effect, but all my other side effects are oppisite of what is stated as what are probable side effects. Ok, no, I have not had any hairloss. As a matter of fact, if anything, it has been making my hair grow faster, and of that I am thankful, for I have had some mighty funky hair cuts this year. lol.
Avatar m tn And they all can relate to what you are going through which is so comforting. I don't anything about the medical side of your questions, but you need to go to the right side of this page and the health pages. There is tons of good information there. It is a scary thing to go through this but now that i have made it through the worst of the physical part it was totally worth it. I feel so strong and very proud of myself. I could not have done it alone, however.
Avatar n tn I was very lucky that no one (to the best of my knowledge) suffered any ill effects. On the plus side, if this was your problem I think the effect would have been immediate and devastating, so perhaps you have some nerve damage that requires a little bit more time to mend. Best of luck to you.
Avatar n tn I've been reading these posts for about a week now, and finally decided that I should post since my side effects are still happening. I had the h1n1 on 11/14 and the regular flu shot the week prior. My tingling started on 11/27. At first, I thought I had the flu or some kind of virus, because I had cold chills and a little nausea w/ it. But then i had the same thing happen about 5 days later. It would come and go w/ a few good days in between. Now I am tingling everyday.
296334 tn?1237642024 I also take Cymbalta, which stop the zapping. However, Cymbalta has a lot of side effects (for me) and I'm ready to stop taking it. I do have Electric Shock sensations that are brough on by eye movement and travel down the back of my neck and into my hands. Like most of you here...it last a split second, but it takes me back and freaks me out when I'm driving! Like a game of Red Light/Green Light. The worst part?
Avatar f tn I went to my doctor every four weeks complaining the Fentanyl patches would not stay on and the side effects were not worth it. I wanted less Fentanyl and weaker vicodin (she had changed me to Norco--wanting me to only take 2 per day). This last visit 2 weeks ago I finally got back on a weaker Fentanyl patch and I am doing much better. I decreased my Norco from 4-5 day down to 3. When I went to refill my RX for Norco my doctor refused it.
Avatar n tn So, finally, in November 2006 he referred me to a Pain Management Dr. who tried the Sacroiliac Steroid Injection. It helped my right side for 1 week, my left side for 2 weeks. He has now asked me to think about an implant of the spinal cord stimulator. I've heard good and bad things about this implant and it frightens me. I think I may try to get a 3rd opinion, actually a 2nd opinion from a Dr. at the University of Chicago.
Avatar n tn My psychiatrist is weening me off the Lexapro and is giving me Topamax which should induce weight-loss and also lessen the side effects of going off the Lexapro. Unfortunately, there is a lot of side effects of Topomax as well but weight gain is not one of them and need to loose the weight now !!!!
Avatar n tn You guys are my only support. Everyone that is around me has always seen the strong side of me and doesnt understand all this like you do. All I can think about is running my car off the road. I know thats bad and selfish but I cant stand this anymore. You are always there for me and I just needed to talk. The depression just seems to get worse. I need help or someone who will just listen, cause my husband doesnt seem to. I feel like I talk to a wall when he's around.
Avatar n tn Lyrica didnt work and gave me bad side effects as did topamax. I read what the one person said about they look at you like your crazy or you just want pain killers. But the pain is terrable. I have never taken pain pills in my life until now. I also feel I'm getting depressed from it all and I wondering what I can do to get this under control. I have the injections 3 times now and that was turture for me. Lots of pain plus the steriods made me amped with sweats, couldnt sleep right.
Avatar n tn Without pulling forward, I can twist the hyoid from side to side, causing one end or the other to protrude from the side of my neck far enough to get a fingertip behind the protruding end. Each end itself seems sore, but it doesn't appear to be attached to anything on the spine behind it, or restricted in movement. I can twist either end up or down by over an inch. You seem to be saying that your hyoids have a specific normal position, and that any other position causes severe pain.
Avatar n tn Also, determine which side (left or right) is your best sleeping side. For me, it's my surgery side, which is my right side and/or flat on my back. Hope this helps ...
Avatar n tn I'm still having many side effects but hopefully they will end soon. Good luck to everyone with this problem. It's hard but we can do it.
Avatar n tn She would not come back in, and sent the nurse instead. After getting home, in tears, I looked up the side effects of the Beta Blocker, and the first one on the list was Dizziness...wtf? I felt like she raped my insurance company and thats all she wanted. I even showed her paperwork from a hospital in Florida that showed that there was a problem with my inner ear, but she didn't even read it. After spending the entire day crying, I finally got out of bed, and decided to do some research.
429155 tn?1205676864 15 got about 2 hrs sleep, those dreams are real strange, every time I get to a good bit the bloody legs wake me up.I am feeling the effects of sleep deprivation now, and am having trouble typing this, very sluggish and the legs are crawling at the moment, also started sneezing real bad, eyes so sore.Shoulders and back also a bit painful..